# SDR W8PA970553

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949WP
- Make and model: Boeing 737301
- Aircraft serial: 23230
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Strap
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED TENSION STRAP AT BS 312, RBL 44, WL 200.  REMOVED AND REPLACED TENSION STRAP PER SRM 53-10-51 AND MM 25-01-12.  (M)
